# SDR RRXA000439

- Difficulty date: April 26, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- Aircraft time: 66,961 hours, 42,214 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO AFT CARGO SKIN CLIP  AT STA 1240 AND LONGERON 34L TO 33R, DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC8 SRM 51-1-8, FABRICATED PART AND INSTALLED IAW DC8 SRM 53-4-0 FIG 7 & 8.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
